# SDR SCNA20151214178

- Difficulty date: December 14, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 44,162 hours, 26,364 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 727B, RBL 24.75 SEAT TRACK FLANGE IS CRACKED ON THE INBD AND OTBD FLANGE.  REPAIRED FS 727B, RBL 24.75 SEAT TRACK FLANGE.
